Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 915292, 8 pages
http://dx.doi.org/10.1155/2008/915292
Research Article

Approximation of Generalized Left Derivations

1Department of Industrial Mathematics, National Institute for Mathematical Sciences, Daejeon 305-340, South Korea
2Department of Mathematics, Mokwon University, Daejeon 302-729, South Korea

Received 26 February 2008; Accepted 15 April 2008

Academic Editor: Paul Eloe

Copyright © 2008 Sheon-Young Kang and Ick-Soon Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, Science Editions, John Wiley & Sons, New York, NY, USA, 1964. View at Zentralblatt MATH · View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, 222 pages, 1941. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, 64 pages, 1950. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, 297 pages, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Šemrl, “The functional equation of multiplicative derivation is superstable on standard operator algebras,” Integral Equations and Operator Theory, vol. 18, no. 1, 118 pages, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Badora, “On approximate ring homomorphisms,” Journal of Mathematical Analysis and Applications, vol. 276, no. 2, 589 pages, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. G. Bourgin, “Approximately isometric and multiplicative transformations on continuous function rings,” Duke Mathematical Journal, vol. 16, no. 2, 385 pages, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Badora, “On approximate derivations,” Mathematical Inequalities & Applications, vol. 9, no. 1, 167 pages, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. I. M. Singer and J. Wermer, “Derivations on commutative normed algebras,” Mathematische Annalen, vol. 129, 260 pages, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. P. Thomas, “The image of a derivation is contained in the radical,” Annals of Mathematics, vol. 128, no. 3, 435 pages, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. E. Johnson, “Continuity of derivations on commutative algebras,” American Journal of Mathematics, vol. 91, no. 1, 1 pages, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. O. Hatori and J. Wada, “Ring derivations on semi-simple commutative Banach algebras,” Tokyo Journal of Mathematics, vol. 15, no. 1, 223 pages, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Miura, G. Hirasawa, and S.-E. Takahasi, “A perturbation of ring derivations on Banach algebras,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, 522 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Amyari, C. Baak, and M. S. Moslehian, “Nearly ternary derivations,” Taiwanese Journal of Mathematics, vol. 11, no. 5, 1417 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. S. Moslehian, “Ternary derivations, stability and physical aspects,” Acta Applicandae Mathematicae, vol. 100, no. 2, 187 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. S. Moslehian, “Hyers-Ulam-Rassias stability of generalized derivations,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 93942, 8 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C.-G. Park, “Homomorphisms between C-algebras, linear-derivations on a C-algebra and the Cauchy-Rassias stability,” Nonlinear Functional Analysis and Applications, vol. 10, no. 5, 751 pages, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C.-G. Park, “Linear derivations on Banach algebras,” Nonlinear Functional Analysis and Applications, vol. 9, no. 3, 359 pages, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Amyari, F. Rahbarnia, and Gh. Sadeghi, “Some results on stability of extended derivations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, 753 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Brešar and J. Vukman, “On left derivations and related mappings,” Proceedings of the American Mathematical Society, vol. 110, no. 1, 7 pages, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. P. Găvruţă, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, 431 pages, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet